Melamix and Melamin: red skin and pimples after breast augmentation. What should I do? (Photo)

Hi. I had a plastic surgery (breast augmentation) two years ago and, during cicatrization, my under boob got a dark pigmented area. I went to the dermatologist and he recommended melamin and melamix. I have been using melamin at morning and melamix at night since 20 November, 2016. Today (26, November) I noticed that my skin looks kinda red and there are some pimples. Is that normal? What should I do? Should I stop the treatment?

Doctor Answers 2

Melamix and Melamin: red skin and pimples after breast augmentation. What should I do?

Thank you for your question. Remember, it is best to be seen in person by a double-board-certified plastic surgeon for precise diagnosis and treatment.


San Diego Plastic Surgeon
5.0 out of 5 stars 15 reviews

Pigment following augmentation and lift?

Thanks for your question and the photo. The photo is hard to interpret. It looks like you had a breast lift with your augmentation and not just an augmentation. It would be uncommon to get the discoloration with an augmentation alone. If you did have a lift, then my guess is that you had very wide areolaes and you have some retained pigment. This is best treated with re-excision in my opinion. I don't have any experience with applying medication to darkened areolar skin. I would suggest visiting with your plastic surgeon. Best of Luck!

M. Scott Haydon, MD
Austin Plastic Surgeon
4.9 out of 5 stars 84 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.